# SDR DALA1150283116

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM +Y765 FR64-FR66 FWD & AFT HOLES  CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00.  DIMENSIONS: L=.700, W=.300, D=.040.  FOUND OUT OF LIMITS IAW A319 TRM 53-41-15.  ORIGINAL MATERIAL THICKNESS =.087.  REMAINING MATERIAL=.047.  REMOVED AND REPLACED FLOOR SUPPORT BEAM P/N D5347209000200 IAW A319 SRM 51-42-11.
